MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN FLUID DELIVERY LINE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Codes Restricted Flow rate (1248); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6) udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient.The arctic sun device was alarming the reservoir was empty.They were trying to fill the device, but it was not taking up any water.Confirmed fill tube was connected to the correct fill port.Nurse stated that the pads are connected, they had tried it with and without the pads connected.Had nurse disconnect the pads and try filling reservoir.Device still not taking up water, nurse could not hear the device running like it was trying to fill.Had nurse try removing the fluid delivery line (fdl) to see if they were able to feel the suction, but nurse unable to get fluid delivery line (fdl) off.Informed nurse to send this device to biomed for evaluation and switch to another device.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient.The arctic sun device was alarming the reservoir was empty.They were trying to fill the device, but it was not taking up any water.Confirmed fill tube was connected to the correct fill port.Nurse stated that the pads are connected, they had tried it with and without the pads connected.Had nurse disconnect the pads and try filling reservoir.Device still not taking up water, nurse could not hear the device running like it was trying to fill.Had nurse try removing the fluid delivery line (fdl) to see if they were able to feel the suction, but nurse unable to get fluid delivery line (fdl) off.Informed nurse to send this device to biomed for evaluation and switch to another device.Per follow up information received via task on 28may2025, spoke with biomed who confirmed they replaced the fdl, and the device worked without issue.They did not inspect it, but there might have been a minor hole in the tube causing air to enter.The fdl had been disposed of.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause for the reported event is a failed fluid delivery line.Confirmed fill tube was connected to the correct fill port.Nurse stated that the pads are connected, they had tried it with and without the pads connected.Had nurse disconnect the pads and try filling reservoir.Device still not taking up water, nurse could not hear the device running like it was trying to fill.Had nurse try removing the fluid delivery line (fdl) to see if they were able to feel the suction, but nurse unable to get fluid delivery line (fdl) off.Informed nurse to send this device to biomed for evaluation and switch to another device.Per follow up information received via task on 28may2025, spoke with biomed who confirmed they replaced the fdl, and the device worked without issue.They did not inspect it, but there might have been a minor hole in the tube causing air to enter.The fdl had been disposed of.The lot number is unknown.The latest labeling revision will be reviewed for this investigation.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the lot number is unknown.Corrections: d, f, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN FLUID DELIVERY LINE
Common Device Name
ARCTIC SUN FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21858879
Report Number1018233-2025-02761
Device Sequence Number7888871
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2025
Supplement Date Received by Manufacturer05/28/2025
08/08/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/03/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown